MAUDE Adverse Event Report: VYAIRE MEDICAL CIRCUIT, ADULT, HEATED DUAL LIMB; HEATER, BREATHING SYSTEM W/WO CONTROLLER (NOT HUMIDIFIER OR NEBULIZER

VYAIRE MEDICAL CIRCUIT, ADULT, HEATED DUAL LIMB; HEATER, BREATHING SYSTEM W/WO CONTROLLER (NOT HUMIDIFIER OR NEBULIZER
Model Number CIRCUIT, ADULT, HEATED DUAL LIMB
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to vyaire medical that the adult heater dual limb circuit caused a ventilator's heater to alarm while connected to a patient.The end-user attempted to connect the circuit to other heaters, and all experienced the same alarm issue.The end-user then removed the circuit from the patient and replaced the circuit with a new one, and the issue was resolved.The customer confirmed that there was no patient harm associated with this event.
 
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
CIRCUIT, ADULT, HEATED DUAL LIMB
Common Device Name
HEATER, BREATHING SYSTEM W/WO CONTROLLER (NOT HUMIDIFIER OR NEBULIZER
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada via de la produccion
no. 85, parque undustrial mex
mexicali, 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key15214792
Report Number8030673-2022-00267
Device Sequence Number5542075
Product Code BZE
UDI-Device Identifier10885403416682
UDI-Public(01)10885403416682(10)004144934
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
NOT APPLICAB
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCIRCUIT, ADULT, HEATED DUAL LIMB
Device Catalogue NumberAH180
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2022
Initial Report FDA Received Date08/11/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown